Makale
Tam Makale
Uluslararası
2015
On Deformed Riemannian Extensions Associated with Twin Norden Metrics
CHINESE ANNALS OF MATHEMATICS SERIES B
Cilt 36 · Sayı 3 · ss. 345–354 · 01.05.2015
Özet
The main purpose of this paper is to study the deformed Riemannian extension del(g)+(V)G(center dot center dot) in the cotangent bundle, where G is a twin Norden metric on the base manifold.
Anahtar kelimeler
Riemannian extension
Cotangent bundle
Vertical and complete lifts
Horizontal lifts
Deformed metric
Twin Norden metric
Atıf için künye
Salımov, A., & Cakan, R. (2015). On Deformed Riemannian Extensions Associated with Twin Norden Metrics. CHINESE ANNALS OF MATHEMATICS SERIES B, 36(3), 345–354. https://doi.org/10.1007/s11401-015-0914-8
BibTeX
@article{salimov2015-53689,
author = {Salımov, Arif and Cakan, Rabia},
title = {On Deformed Riemannian Extensions Associated with Twin Norden Metrics},
journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
year = {2015},
volume = {36},
number = {3},
pages = {345--354},
issn = {0252-9599},
doi = {10.1007/s11401-015-0914-8},
url = {https://akademik.atauni.edu.tr/yayinlar/53689-on-deformed-riemannian-extensions-associated-with-twin-norden-metrics}
}